# SDR SWAA2022070716916

- Difficulty date: June 9, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK VAPOR VARRIER BS 663 RBL 53 AT MAIN WHEEL WELL COMPARTME 2022-316890 / [01] TOOL USED CALIPER P/N 700-113-10; S/N 0023208; DUE DATE: 23-FEB-23.;[02] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER BS 663 AND RBL 53 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII : PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER BS 663 AND RBL 53 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW.
